# SDR SWAA2023040522938

- Difficulty date: April 2, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 59,558 hours, 35,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROCKEN CONTACT HOUSING EMERGENCY LIGHT STOWAGE BIN ROW 11 AT PASSENGER COMPARTMENT 2023-143150<[01] REPLACED HOUSING EMERGENCY LIGHT STOWAGE BIN ROW 11 RT AT PASSENGER COMPARTMENT IAW AMM 33-51-03-960-802 TEST IS OK;[02] TASK CARD COMPLETE.
